Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the number of ends of rank one locally symmetric spaces

Matthew Stover

Geometry & Topology 17 (2013) 905–924
Bibliography
1 D Allcock, Reflection groups on the octave hyperbolic plane, J. Algebra 213 (1999) 467 MR1673465
2 M Belolipetsky, On volumes of arithmetic quotients of $\mathrm{SO}(1,n)$, Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (2004) 749 MR2124587
3 M Belolipetsky, V Emery, On volumes of arithmetic quotients of $\mathrm{PO}(n,1)^\circ$, $n$ odd, Proc. Lond. Math. Soc. 105 (2012) 541 MR2974199
4 A Borel, Some finiteness properties of adele groups over number fields, Inst. Hautes Études Sci. Publ. Math. (1963) 5 MR0202718
5 A Borel, Introduction aux groupes arithmétiques, Publications de l'Institut de Mathématique de l'Université de Strasbourg, XV. Actualités Scientifiques et Industrielles 1341, Hermann (1969) 125 MR0244260
6 A Borel, Linear algebraic groups, Graduate Texts in Mathematics 126, Springer (1991) MR1102012
7 A Borel, L Ji, Compactifications of symmetric and locally symmetric spaces, Mathematics: Theory & Applications, Birkhäuser (2006) MR2189882
8 A Borel, G Prasad, Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Inst. Hautes Études Sci. Publ. Math. (1989) 119 MR1019963
9 J W S Cassels, Rational quadratic forms, London Mathematical Society Monographs 13, Academic Press (1978) MR522835
10 T Chinburg, D Long, A W Reid, Cusps of minimal non-compact arithmetic hyperbolic 3-orbifolds, Pure Appl. Math. Q. 4 (2008) 1013 MR2440250
11 K Corlette, Archimedean superrigidity and hyperbolic geometry, Ann. of Math. 135 (1992) 165 MR1147961
12 A G Earnest, J S Hsia, One-class spinor genera of positive quadratic forms, Acta Arith. 58 (1991) 133 MR1121074
13 M Gromov, I Piatetski-Shapiro, Nonarithmetic groups in Lobachevsky spaces, Inst. Hautes Études Sci. Publ. Math. (1988) 93 MR932135
14 M Gromov, R Schoen, Harmonic maps into singular spaces and $p$-adic superrigidity for lattices in groups of rank one, Inst. Hautes Études Sci. Publ. Math. (1992) 165 MR1215595
15 T Hild, The cusped hyperbolic orbifolds of minimal volume in dimensions less than ten, J. Algebra 313 (2007) 208 MR2326144
16 S Kato, A dimension formula for a certain space of automorphic forms of $\mathrm{SU}(p,1)$, II: the case of $\Gamma(N)$ with $N\geq 3$, Tohoku Math. J. 37 (1985) 571 MR814083
17 M A Knus, A Merkurjev, M Rost, J P Tignol, The book of involutions, American Mathematical Society Colloquium Publications 44, American Mathematical Society (1998) MR1632779
18 V Platonov, A Rapinchuk, Algebraic groups and number theory, Pure and Applied Mathematics 139, Academic Press (1994) MR1278263
19 G Prasad, Volumes of $S$-arithmetic quotients of semi-simple groups, Inst. Hautes Études Sci. Publ. Math. (1989) 91 MR1019962
20 M Stover, Cusps of Picard modular surfaces, Geom. Dedicata 157 (2012) 239 MR2893487
21 J Tits, Classification of algebraic semisimple groups, from: "Algebraic groups and discontinuous subgroups", Amer. Math. Soc. (1966) 33 MR0224710
22 J Tits, Reductive groups over local fields, from: "Automorphic forms, representations and $L$-functions, Part 1" (editors A Borel, W Casselman), Proc. Sympos. Pure Math. 33, Amer. Math. Soc. (1979) 29 MR546588
23 È B Vinberg, O V Shvartsman, Discrete groups of motions of spaces of constant curvature, from: "Geometry, II" (editor È B Vinberg), Encyclopaedia Math. Sci. 29, Springer (1993) 139 MR1254933
24 G L Watson, The class-number of a positive quadratic form, Proc. London Math. Soc. 13 (1963) 549 MR0150104
25 G L Watson, One-class genera of positive quadratic forms in nine and ten variables, Mathematika 25 (1978) 57 MR0491499
26 H Zeltinger, Spitzenanzahlen und Volumina Picardscher Modulvarietäten, PhD thesis, Rheinische Friedrich-Wilhelms-Universität, Bonn (1981) MR645358